Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have taken levonelle one step and now my period is late

i have taken levonelle one step and now my period is late I took Levonelle one step 10 days ago and my period is now 5 days late. I have had lower abdomen cramps, nausea , tiredness and mood swings could I be pregnant?
Asked On : Wed, 22 Jun 2011
Answers:  2 Views:  772
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hi welcome to health care magic.firstly you do urine pregnancy test to confirm your doubt.
Answered: Wed, 22 Jun 2011
  User's Response

Welcome to HealthcareMagic.
Do not worry.Your periods have been delayed because of Levonelle.Taking emergency contraception pills can cause menstrual irregularities.If you have taken Levonelle within 24 - 72 hours of unprotected sex , it is effective.It is more effective when taken as early as possible after unprotected sex.
Take care
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor